Repositorio de producción científica de la Universidad de Sevilla

A result concerning controllability for the Navier-Stokes equations

Opened Access A result concerning controllability for the Navier-Stokes equations

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Fernández Cara, Enrique
González Burgos, Manuel
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 1995-07
Publicado en: SIAM Journal on Control and Optimization, 33 (4), 1061-1070.
Tipo de documento: Artículo
Resumen: The main goal of this paper is to present a new result concerning controllability of the time-dependent Navier-Stokes equations. Here, the control variable is the trace of the velocity field on a "small" part of the boundary. The main result states that the linear space spanned by final states is dense in the L space of admissible fields. For the proof, one uses a duality argument that is suggested by the linear theory. This reduces the task to an existence/regularity result for a nonlinear problem.
Cita: Fernández Cara, E. y González Burgos, M. (1995). A result concerning controllability for the Navier-Stokes equations. SIAM Journal on Control and Optimization, 33 (4), 1061-1070.
Tamaño: 736.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41468

DOI: 10.1137/S0363012993253819

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones